# SDR DXTA200500543

- Difficulty date: January 19, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N645QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605145
- Aircraft time: 4,090 hours, 3,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Part number: 661503513
- Condition: Cracked
- Location: Acm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACM SUPPORT BRACKET CRACKED WHERE RUDDER BIAS CONTROL VALVE ATTACHES.  REMOVED AND REPLACED THE CRACKED BRACKET IAW THE 560 XL MM 21-50-00 SRM 51-40-03; 04; 06; AND 08.
